In this paper, we will prove some existence and uniqueness theorems for a∗-y contractive type operators defined over bmetric spaces. In particular, we will provide results related to Ulam-Hyers stability, well-posedness and limit shadowing. The theorems presented will extend, generalize or unify several statements currently exist in the literature on those topics.We will also give examples to illustrate the applications our results.
Bota, Monica-Felicia; Ilea, Veronica; Karapınar, Erdal; and Mleşnițe, Oana
"On α∗-Ψ-Contractive Multi-Valued Operators in b-Metric Spaces and Applications,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 45.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss5/45